# SDR DALA2025021501164

- Difficulty date: February 13, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,316 hours, 43,025 cycles
- Engine: Cfmint CFM565A3
- Engine time: 51,395 hours, 26,741 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3248 - DIV - TO ORD DUE TO ENG 2 EIU FAULT AND AIR BLEED ECAM MESSAGE, FOLLOWED BY CAB PR EXCESS CAB ALT AND AIR PACK 1 FAULT AND AIR PACK 2 FAULT. CORRECTIVE ACTION: REPLACED #2 ENGINE ECU. OK FOR SERVICE. (LP 6821996)
